Sudden cramps with mirena after 2 years - Endometriosis UK

Endometriosis UK
48,892 members40,741 posts

Sudden cramps with mirena after 2 years

daisyb14
daisyb14

Hello all,

Just looking for some advice. I've had the mirena for 2 years now and so far its been great. My periods stopped around 3 months ago and since then I've just had some light cramps around the time of my period. However for the past few days I've had some more moderate cramping, particularly today. Paracetamol and Ibuprofen are taking the edge off but still quite sore, I'm currently resting up with the hot water bottle. My stomach also feels very bloated and I'm quite nauseated. Just wondering if anyone had anything similar with a sudden increase in cramps after 2 years with mirena? Bit of bummer as first time in a while I've had to take things easy because of being sore!

Thank you in advance for any replies!

You may also like...